MAUDE Adverse Event Report: INTERVASCULAR SAS CARDIOROOT WOVEN; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS CARDIOROOT WOVEN; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number HEWROOT0028
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(4117) the device is not accessible for testing as it remained implanted in the patient.(4109/213) the review of historical data indicated that no other complaint was reported for the same sterilization lot number: 25c06.(4121/3233) a review of the device history records is ongoing, results are pending.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
It was reported to intervascular that upon taken the graft out of the packaging without product handling prior use, it was noticed that part of the collar of the graft was frayed.The prosthesis was implanted and the operation went well.No injuries were reported on the patient.Complaint#: (b)(4).
 
Additional Manufacturer Narrative
Corrected data: on block h6, the method code "4121" was updated to "3331".Additional mfg narrative: (4109/213) the review of historical data indicated that no other complaint, with fraying without device manipulation, was reported for sterilization lots manufactured in 2025.(3331/213) the device history records review concluded that there was no non-conformance in relation with the event reported.In addition, an investigation was performed by the quality assurance supervisor who concluded that woven products naturally present a risk of fraying.During manufacturing, quality control technicians ensure the absence of fraying during product calibration followed by inspection.It appears very unlikely that fraying was present without the prosthesis being manipulated by the client.Indeed, as indicated in the the intergard woven instructions for use, the use of a thermocautery is recommended when cutting woven products to minimize fraying.Additionally, based on historical data analysis, no other product reporting fraying without prior handling has been reported in 2025.Based on the investigation findings, it is not possible to determine the exact cause of the defect observed by the client.However, the investigation findings suggest that the device was not defective at the time of its manufacture.(67) no conclusion can be drawn since the involved device remained implanted and no picture has been provided showing the observed fraying.It should be noted that it is very unlikely that fraying was present without the prosthesis being manipulated by the customer.Indeed, as per the intergard woven grafts instructions for use for, due to their intrinsic weaving pattern, woven grafts are more prone to fraying.The warning section states that woven grafts should not cut with scissors or scalpels to limit the risk of graft fraying.
 
Event or Problem Description
Complaint #(b)(4).

Brand Name
CARDIOROOT WOVEN
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key22043701
Report Number1640201-2025-0000011
Device Sequence Number12957143
Product Code DSY
UDI-Device Identifier00384401013907
UDI-Public(01)00384401013907
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K103347
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEWROOT0028
Device Catalogue NumberHEWROOT0028
Device Lot Number25C06
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer05/26/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown